# SDR ASAA2018013123393

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,740 hours, 10,752 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AND GS INTERCEPT, HAD A LEFT FMC FAILURE INDICATED BY LOSS OF FMC PROMPT, MAP, VTK AND V SPEEDS ON CAPTAINS INSTRUMENT.  45 SECONDS LATER CAPTAIN`S INSTRUMENTS RETURNED AND ALL OF THE FMC FAILURE INDICATIONS MOVED TO FIRST OFFICER`S SIDE. ANOTHER SWITCH BACK TO CAPTAIN`S SIDE HAPPENED BEFORE LANDING.  AFTER LANDING,  THE INDICATIONS SWITCHED TWO MORE TIMES BEFORE BLOCK IN AND SHUT DOWN.  ACFT GROUNDED. IAW AMM 34-61-00-860-801 CONCERNING THE FMC, LANDING, TAXI VTK, AND MAP NUISANCE ERROR A, FLIGHT OPERATIONS NORMAL.  NUISANCE CONDITION. BOTH FMCS SHOWED NO IN-FLT FAULTS LAST 10 FLTS.  FMC OPERATIONAL TESTED GOOD IAW AMM 34-61-00.
